# SDR HALA2016042100127

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION ON FLOOR STRUCTURE AT FRAME 16A.  CORROSION BLENDED ON FLOOR STRUCTURE AT BS 12965, FRAME 16A AT 1992, IAW SRM 51-74-00, REV 89.  BLEND OUT ASSESSED, NO REF FOR ALLOWABLE DAMAGE AVAILABLE.  RII CARRIED OUT TO CONFIRM, LEVEL 2 CORROSION IAW GMM.   FLOOR STRUCTURE REMOVED IAW SRM 51-42-11, REV 89.  RES N380-027, SUBMITTED.  ER/A 546160-14 RECEIVED INTENT OF STEPS 1 & 2 C/O. FLOOR STRUCTURE REINSTALLED IAW SRM 51-42-11 & 51-23-11, REV 89.
